Note on constructing a family of solvable sine-type difference equations
Loading...
Date
2021-04-06
Authors
El-Sayed, Ahmed
Iričanin, Bratislav
Kosmala, Witold
Stevič, Stevo
Šmarda, Zdeněk
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Altmetrics
Abstract
We obtain a family of first order sine-type difference equations solvable in closed form in a constructive way, and we present a general solution to each of the equations.
Description
Citation
Advances in Difference Equations. 2021, vol. 2021, issue 1, p. 1-11.
https://advancesindifferenceequations.springeropen.com/articles/10.1186/s13662-021-03348-2
https://advancesindifferenceequations.springeropen.com/articles/10.1186/s13662-021-03348-2
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en